Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 459, NWS Jackson, MS

December 28, 20074 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 28, 2007, 3:00 AM CST for 4 counties in Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2007, 3:00 AM CST (09:00 UTC)
Expired
Dec 28, 2007, 3:45 AM CST
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 3:05 AM CSTHAIL 11 W Columbia, MSMARION COUNTY SHERIFFS OFFICE REPORTED PENNY SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS54 KJAN 280900
SVRJAN
MSC031-065-073-091-280945-
/O.NEW.KJAN.SV.W.0459.071228T0900Z-071228T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
300 AM CST FRI DEC 28 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBIA...
  SOUTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHWESTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 345 AM CST

* AT 300 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PICKWICK...OR ABOUT 7 MILES SOUTH OF
  COLUMBIA...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLUMBIA BY 305 AM CST...
  IMPROVE BY 315 AM CST...
  MELBA BY 320 AM CST...
  SUMRALL BY 325 AM CST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3158 8983 3147 8940 3112 8977 3117 8995
TIME...MOT...LOC 0900Z 216DEG 47KT 3120 8983

$$


EEC
1 follow-up statement
000 
WWUS54 KJAN 280924
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CST FRI DEC 28 2007

MSC031-065-073-091-280945-
/O.CON.KJAN.SV.W.0459.000000T0000Z-071228T0945Z/
COVINGTON MS-LAMAR MS-MARION MS-JEFFERSON DAVIS MS-
324 AM CST FRI DEC 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR SOUTHEASTERN JEFFERSON DAVIS...NORTHEASTERN MARION...NORTHWESTERN
LAMAR AND SOUTHEASTERN COVINGTON COUNTIES...

AT 324 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MELBA...OR ABOUT 16 MILES SOUTH OF COLLINS...
MOVING NORTHEAST AT 50 MPH.

LAT...LON 3132 8990 3158 8983 3147 8940 3144 8944
      3143 8945 3135 8953
TIME...MOT...LOC 0924Z 216DEG 47KT 3145 8961

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 9:10 PM CST, 5 hours 50 minutes earlier.

Area forecast discussion, Dec 27, 9:10 PM CST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CST THU DEC 27 2007

.DISCUSSION...TEMPERATURES HAVE COOLED CONSIDERABLY IN AREAS WHERE
SKIES HAVE CLEARED SO HAVE UPDATED THE FORECAST TO DROP OVERNIGHT
LOW TEMPS AT MOST LOCATIONS. SECOND CLOUD DECK THAT IS ALREADY
LIFTING INTO SRN AND WRN ZONES WILL STEM COOLING. WILL SEE
INCREASING TEMPERATURES AFTER MIDNIGHT SRN AREAS BEHIND THE WARM
FRONT. LATEST RUC CONTINUES TREND OF LIFTING THE WARM FRONT WELL
INTO THE FORECAST AREA BY SUNRISE AND CONFIRMS THE EARLIER MODEL
FORECASTS OF AN INTENSE 850 MB JET DEVELOPING ACROSS THE REGION
AFTER MIDNIGHT.

&&

.PREV DISCUSSION...242 PM CST THU DEC 27 2007  MODELS ALL FORECAST A
POTENT STORM SYSTEM TO MOVE ACROSS THE REGION LATE TONIGHT AND
FRIDAY. MOISTURE IS EXPECTED TO RETURN RAPIDLY NORTH AHEAD OF THE
SYSTEM ACROSS OUR AREA BEGINNING TONIGHT. THIS CAN ALREADY BE SEEN
OCCURRING ON THE SATELLITE IMAGERY ACROSS THE NORTHWESTERN GULF OF
MEXICO. A STRONG LOW LEVEL JET WILL DEVELOP TONIGHT WHICH IS
EXPECTED TO HELP FUEL AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE
REGION AFTER MIDNIGHT. THESE STORMS WILL BE ELEVATED IN NATURE SINCE
THE SURFACE AIR WILL STILL BE COOL. THE SEVERE RISK IS LOW TONIGHT
BUT CAN NOT RULE OUT A FEW STORMS PRODUCING HAIL.

A WARM FRONT WILL LIFT NORTH INTO THE AREA ON FRIDAY AS SURFACE LOW
PRESSURE MOVES JUST NORTHWEST OF THE FORECAST AREA. THIS WILL
INTRODUCE A SURFACE-BASED UNSTABLE ENVIRONMENT ACROSS THE SOUTHERN
AND EASTERN PARTS OF THE AREA...ROUGHLY SOUTH AND EAST OF THE NATCHEZ
TRACE. WITH STRONG WIND FIELDS IN PLACE...THIS WILL SET THE STAGE
FOR SOME SEVERE THUNDERSTORMS. THERE WILL LIKELY BE SOME SUPERCELL
STORMS ALONG THE WARM FRONT AND AHEAD OF THE COLD FRONT WHICH COULD
PRODUCE A FEW TORNADOES. ALSO... A DAMAGING WIND RISK WILL DEVELOP
AS THE COLD FRONT ACCELERATES EASTWARD. THE STORMS WILL MOVE QUICKLY
EAST OF THE FORECAST AREA BY LATE FRIDAY AFTERNOON.

TEMPERATURES WILL BE TRICKY TONIGHT WITH AN INITIAL FALL ESPECIALLY
WHERE SKIES CLEAR. HOWEVER...AS THE WINDS INCREASE OVERNIGHT EXPECT
RISING TEMPERATURES. HIGHS FRIDAY WILL RANGE FROM THE 50S IN THE
DELTA REGION TO THE LOWER 70S NEAR HATTIESBURG.

IN THE LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...MADE A FEW
CHANGES TO THE PREVIOUS LONG TERM FORECAST. THE FRONT WILL PUSH TO
THE EAST OF THE AREA FRIDAY NIGHT...BUT BY LATE SATURDAY A SHORT
WAVE WILL MOVE THROUGH THE AREA AND THE SURFACE FRONT WILL WAVE BACK
TO THE NORTH BRINGING WITH IT ANOTHER ROUND OF PRECIP FOR THE
SOUTHERN HALF OF THE AREA. THE MODELS ARE PRETTY CONSISTENT WITH
THIS AND THE EURO ACTUALLY PUSHES THE PRECIP FURTHER TO THE NORTH
THAN THE GFS. THERE SHOULD BE JUST ENOUGH INSTABILITY FOR
THUNDER...BUT FOR THE MOST PART HEAVY RAINFALL WILL BE THE GREATEST
RISK. THE GFS IS INDICATING A GENERAL 1 TO 2 INCH RAIN FOR AREAS
EXTENDING FROM NATCHEZ TO MERIDIAN. THE FRONT WILL SHIFT TO THE EAST
AND THE MODELS ARE ALL PRETTY CONSISTENT ON A PRETTY COLD AIRMASS
PUSHING ACROSS THE AREA ON TUESDAY.

RAISED POPS ABOVE GUIDANCE FOR SATURDAY NIGHT AND SUNDAY FOR AREAS
MAINLY SOUTH OF I-20 AND CUT BELOW GUIDANCE FOR THE REMAINDER OF THE
PERIOD AS STRONG DRY HIGH PRESSURE WILL BE IN PLACE. STUCK PRETTY
CLOSE TO THE PREVIOUS FORECAST AS FAR AS TEMPS GO...BUT DID CUT WELL
BELOW GUIDANCE HIGHS ON TUESDAY AND WEDNESDAY. THE GFS/EURO ARE
INDICATING H850 TEMPS RANGING FROM -10 TO -7 ACROSS THE AREA AND
THIS COMBINED WITH STRONG COLD AIR ADVECTION ALL DAY WILL EQUATE TO
HIGHS IN THE LOW TO MID 40S ACROSS THE AREA BOTH DAYS. GFS BUFR
SOUNDINGS INDICATE EVEN COLDER AFTERNOON HIGH TEMPS...BUT WILL STAY
SLIGHTLY CONSERVATIVE FOR NOW./15/

PREVIOUS LONG TERM...THE UPPER LEVEL PATTERN WILL REMAIN FAST AND
PROGRESSIVE...BUT AMPLIFIED...AS WE GO THROUGH THE WEEKEND INTO
EARLY NEXT WEEK.

ANOTHER SIGNIFICANT SHORTWAVE TROUGH WILL RIPPLE ALONG THE STALLED
FRONTAL BOUNDARY FROM SATURDAY INTO SUNDAY RESULTING IN STRONG
MOISTURE TRANSPORT AND A ROUND OF MDT-HVY RAINFALL OVER SE PORTIONS
OF THE FORECAST AREA. THE WARM SECTOR SHOULD STAY SE OF THE FORECAST
AREA FOR THIS EVENT...BUT IT LOOKS LIKE WE WILL HAVE ENOUGH
CONVECTIVE INSTABILITY TO GET ELEVATED TSTM ACTIVITY IN ANY CASE.
OTHERWISE...TEMPERATURES ARE EXPECTED TO WARM SLIGHTLY AS THE
LOW-LEVEL THERMAL TROUGH WEAKENS AND SFC PRESSURES LOWER.

BY EARLY TO THE MIDDLE OF NEXT WEEK...MODELS CONTINUE TO SUGGEST
THAT THE UPPER LEVEL PATTERN WILL AMPLIFY FURTHER RESULTING IN A
MAJOR ERN CONUS TROUGH AND A COUPLE OF ROUNDS OF VERY CHILLY AIR.
FAST NORTHWEST FLOW SHOULD SEND THE FIRST DRY COLD FRONT THROUGH
MONDAY...WITH A STRONGER SURGE OF COLD AIR RIGHT ON THE HEELS OF THE
FIRST ONE. RECENT RUN-TO-RUN TRENDS IN ALL GLOBAL MODELS SHOW THE
BRUNT OF THE COLD AIR ADVECTION WILL TEND TO STAY E OF THE FORECAST
GIVEN THE PROGRESSIVE NATURE OF THE +PNA PATTERN. STILL...MEX
GUIDANCE IS SHOWING LOWS IN THE UPPER TEENS OVER NC/NE PORTIONS OF
MS FOR NEXT WEDNESDAY MORNING...QUITE A DEPARTURE FROM CLIMATE
NORMAL FOR A DAY 6/7 PERIOD. /EC/

&&

.AVIATION...WILL SEE CLOUD CONTINUE TO DIMINISH OVER NRN ZONES FOR
THE NEXT HOUR OR TWO BEFORE THE NEXT CLOUD DECK REDEVELOPS FROM THE
WEST AND SOUTH. CLOUD BASES WILL GENERALLY REMAIN AT MVFR FROM
15-30K. PATCHES OF IFR FOG CAN BE EXPECTED DUE TO BRIEF
CLEARING...ESPECIALLY OVER ERN ZONES. THE CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL INCREASE AFTER MIDNIGHT...STARTING FROM THE WEST
WHERE RAIN CHANCES WILL BE HIGHEST FOR THE OVERNIGHT HOURS.
&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03
Hazardous weather outlook, Dec 27, 1:48 PM CST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CST THU DEC 27 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
282000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
148 PM CST THU DEC 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

.SEVERE THUNDERSTORMS...A POTENT STORM SYSTEM WILL MOVE ACROSS THE REGION
LATE TONIGHT AND FRIDAY AND THEN MOVE OFF TO THE EAST BY FRIDAY
NIGHT. INSTABILITY AND WIND ENERGY WILL BE SUFFICIENT FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS LATE TONIGHT THROUGH FRIDAY AFTERNOON.
SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE REGION BUT THE AREA
UNDER THE HIGHEST RISK IS SOUTHEAST OF THE NATCHEZ TRACE.

DAMAGING WINDS WILL BE THE MAIN HAZARD WITH THIS ACTIVITY INCLUDING A
FEW TORNADOES. LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCW

In the hours before

Special weather statement, Dec 28, 12:53 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1253 AM CST FRI DEC 28 2007

ARZ074-075-MSZ018-034-280725-
ASHLEY AR-CHICOT AR-BOLIVAR MS-WASHINGTON MS-
1253 AM CST FRI DEC 28 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AS
WELL AS PEA TO DIME SIZE HAIL WAS LOCATED OVER MONTROSE NEAR THE
CHICOT AND ASHLEY COUNTY LINE AT 1253 AM CST...MOVING NORTHEAST AT
40 MPH.

PEOPLE IN ASHLEY...BOLIVAR...CHICOT AND WASHINGTON COUNTIES...
INCLUDING THE CITY OF LAKE VILLAGE...SHOULD MONITOR THIS STORM
CLOSELY.

MRM
Special weather statement, Dec 28, 2:05 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
205 AM CST FRI DEC 28 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
281100-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
205 AM CST FRI DEC 28 2007

...THUNDERSTORMS PRODUCING HAIL ACROSS THE ARKLAMISS...

SCATTERED THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING RAPIDLY
NORTHEAST ACROSS NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND
CENTRAL MISSISSIPPI DURING THE PRE-DAWN HOURS. MANY OF THE STORMS
ARE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL...AND A FEW OF THE
STORMS WILL BE SEVERE AT TIMES WITH HAIL TO THE SIZE OF QUARTERS.
IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF VERY
HEAVY RAIN CAN BE EXPECTED WITH THE STORMS.

AFTER SUNRISE...THE RISK FOR SEVERE STORMS WITH DAMAGING WINDS WILL
INCREASE AND BECOME CONFINED TO AREAS ALONG AND SOUTHEAST OF THE
NATCHEZ TRACE PARKWAY.

EC
Local storm report, Dec 28, 2:37 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 AM CST FRI DEC 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             BRANDON                 32.28N 90.00W
12/28/2007  E0.25 INCH       RANKIN             MS   LAW ENFORCEMENT

            BRANDON PD REPORTED PEA SIZE HAIL IN BRANDON.

&&

EC
Local storm report, Dec 28, 2:39 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
239 AM CST FRI DEC 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             MERIGOLD                33.84N 90.73W
12/28/2007  E1.00 INCH       BOLIVAR            MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL WAS REPORTED IN MERIGOLD BY THE BOLIVAR
            COUNTY SHERIFFS OFFICE.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 1:46 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower29 min
Dec 28, 1:55 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster35 min
Dec 28, 2:17 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson28 min
Dec 28, 2:17 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson43 min
Dec 28, 2:44 AM CSTSevere Thunderstorm WarningJANNewton, Scott, Smith46 min
Dec 28, 3:20 AM CSTSevere Thunderstorm WarningJANNeshoba25 min
Dec 28, 4:15 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.